# SDR DALA2023041402983

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,024 hours, 29,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 HISTORY OF L1 DOOR KNUCKLE KNOCKER / ARMING. CORRECTIVE ACTION: PER B757 AMM 52-11-25 ADJUSMENT TEST FOUND GIRT BAR SLIDERS WORN REPLACED AND LUBED BOTH SLIDERS, DOOR & ARMING SYS CKS GOOD. RII COMPLETED. (2714958)
